# SDR WTAA970174

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Control Fault
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

SFO - FLAP CONTROL FAULT REPORTED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT INBOARD FLAP ACTUATOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
